# SDR HEEA20111027358

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 14,266 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033100261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER SKIN OF THE FORWARD LWR SHELL WAS FOUND TO BE CORRODED (6 PLACES).  THE FORWARD LOWER SHELL WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
